# SDR DALA2024072907563

- Difficulty date: July 21, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 28,148 hours, 11,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0465462) R2 DOOR MOP SILL (AFT SERVICE DOOR) HAS CORROSION FROM STA 947-986 RBL 46-RBL55 WL208. REMOVED AND REPLACED R2 DOOR MOP (AFT) SILL I.A.W. B737-900 SRM 51-40-02-0G AND DWG 147A8501.
